Paracetamol 250 mg, Phenylephrine 5 mg, Chlorpheniramine Maleate 2 mg & Sodium Citrate 60 mg / 5 ml
Pack : 60 ml Bottle with Measuring Cap in Mono Carton
Description
Mucobrex Suspension
Paracetamol 250 mg, Phenylephrine 5 mg, Chlorpheniramine Maleate 2 mg & Sodium
Citrate 60 mg / 5 ml
Anti-Cold
60 ml Bottle with Measuring Cap in Mono Carton
- Common Cold
- Allergic Cough & Cold
- Allergic Rhinitis
- Sneezing, Sinusitis & Fever
Suspension : 1 Tsf thrice daily Drops : 1-6 months – 0.2 ml 3 to 4 times, 7-12 months – 0.2 to 4 ml, 3 to 4 times, 1-2 years – 0.4 to 0.8 ml 3 to 4 times daily or as directed by Physician
Also Available
Mucobrex Adult Nasal Spray | Mucobrex Cold Suspension
Mucobrex Cold Tablets | Mucobrex Drops
Mucobrex Forte Tablets | Mucobrex Mini Nasal Spray
Mucobrex Paediatric Nasal Spray | Mucobrex Plus Tablets
Mucobrex Vapocaps | Mucobrex-AC Tablets
Mucobrex-AF Drops | Mucobrex-AF Syrup
Mucobrex-CCF Suspension | Mucobrex-CCF Tablets
Mucobrex-CF Suspension | Mucobrex-CF Tablets
Mucobrex-CZ Tablets | Mucobrex-D Tablets
Mucobrex-F Suspension | Mucobrex-F Tablets
Mucobrex-LC Syrup | Mucobrex-LC Tablets